ADVERTISEMENT

Q. How to find the reason for right lower abdominal pain?

Answered by
Dr. Deepak Patel
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Dec 17, 2016 and last reviewed on: Jan 28, 2021

Hi doctor,

I am taking some antibiotics (Clindamycin) for dental related issues as well as Acetaminophen. I also tried Ibuprofen and Wellbutrin for unrelated reasons. My bottom right abdomen area is hurting on and off. The pain is also near the liver area and going down to the gut. The pain is not so intense, but it is present. I will not have a chance to see a doctor for a week or two and the fact of liver pain was scaring me. Do you have any ideas on what I can do in the mean time? It is about 7 to 10 days since I started taking antibiotics and pain medicine. I have had this kind of pain before 2 years when I abused over-the-counter medications. I had my liver enzymes tested and everything was normal that time.

ADVERTISEMENT
#

Hi,

Welcome to icliniq.com.

I can understand your concerns.

  • Of the drugs you are taking, Wellbutrin - Bupropion has a known side effect of abdomen pain. So, you should stop this medicine for some time.
  • To rule out other mentioned possibilities, you have to do an ultrasound abdomen. It will clear all your doubts.
  • If ultrasound abdomen comes normal, then the only possibility left is muscular spasm.
  • For pain, you should take tablet Buscopan 10 mg (Butylscopolamine) as and when required. Also, it is a must to go for an ultrasound abdomen.

For further information consult a general medicine physician online --> https://www.icliniq.com/ask-a-doctor-online/general-medicine-physician


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
How to clear kidney stones?

Hi doctor, I have a kidney stone in my right kidney and I have abdominal pain ... I need to know the full details of your kidney stone like stone size, location, et...   Read full

I get recurrent kidney stones with stomach pain. Kindly advise.

I am also suffering from repeated kidney stones at the left side and also in my both arms, I feel some bulges sort of thing ...   Read full

I have frequent urination and severe pain in abdomen. Kindly advise.

Today the urination is not that much but I have severe pain in both sides of my abdomen ... USG (ultrasound) abdomen and pelvis ... And there was ...   Read full

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Tomato Fever - Causes, Symptoms, Diagnosis, Treatment, and Prevention
Tomato fever is an unidentified and fast-spreading type of viral infection seen in young children. Scroll down to know m...  Read more»
Histrionic Personality Disorder - Causes, Signs, Symptoms, Diagnosis and Treatment
Histrionic personality disorder causes variations in the thinking ability of a person. Read this article to know more.  Read more»
Nighttime Skin Routine for Clear Skin
A skin that gets all the attention during the day requires a chance to repair, rejuvenate and replenish from day damage ...  Read more»

Ask your health query to a doctor online?

Ask a General Medicine Physician Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.